# SDR IPXA2024082265029

- Difficulty date: July 18, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,234 hours, 22,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380526
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CHORD, MAIN DECK FLOOR BEAM UPPER CHORD, STA 640 LBL 97 (REPAIR).  REPAIR DAMAGE AREA I.A.W UPS EO-91168-REQ1 REV1 THAT EO ATTACH TO NRC:T3F18E004V3UU.   JOB COMPLETED
